# SDR DXTA200702013

- Difficulty date: March 11, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 5,587 hours, 3,399 cycles
- Engine: Allsn AE3007C
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WOULD NOT MOVE FROM THE DOWN POSITION, UNABLE TO RETRACT GEAR.  REMOVED AND REPLACED NOSE GEAR SQUAT SWITCH, WIRING AND CONNECTOR JG019. ADJUSTED NOSE LANDING GEAR SQUAT SWITCH REF. CE-750 M/M CHPT 32-60-00. SWUNG LANDING GEAR SEVERAL TIMES, OPS CHECK GOOD.
